# SDR PIDA08032

- Difficulty date: September 21, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT MX CHECK RT EMERGENCY ESCAPE SLIDE SQUIB TEST WAS INOPERATIVE.  R&R ESCAPE SLIDE BATTERY PACK IAW AMM 25-65-17.  FUNCTIONAL CHECK WAS NORMAL
